| Model Number |
0998-00-0800-55 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cardiosave intra-aortic balloon pump (iabp) displayed error code 6 upon startup.There was no patient involvement reported.No harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse replaced the defective touchscreen assembly and calibrated the unit.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name:(b)(4).Event site telephone: (b)(4).Upon completion of the investigation into this event a follow up report will be submitted.